ANOTHER Fully Jabbed NFL Player Drops Dead ‘Suddenly and Unexpectedly’

ANOTHER Fully Jabbed NFL Player Drops Dead ‘Suddenly and Unexpectedly’

Another fully jabbed NFL player ‘suddenly and unexpectedly’ dropped dead last week, leaving doctors and medical professionals ‘baffled’ about the cause of his death.

The latest athlete to die under suspicious circumstances was former Notre Dame football star Paul Duncan. Unlike most of these jab-related deaths where the cause of death is not officially disclosed, Duncan’s death was listed as a result of cardiac arrest. He was 35 years old at the time.

Thelibertydaily.com reports: For a while, it seemed like every week we were reporting on young and otherwise healthy celebrities and athletes suffering from what we believe to be adverse reactions to the Covid-19 “vaccines.” Lately, it seems like we have more than one or two to report on every week, and that’s knowing that we’re likely missing some of them.

In other words, it’s getting worse.

The latest athlete to die under peculiar circumstances was former Notre Dame football star Paul Duncan, who also played a short time with the Denver Broncos. Unlike most of these cases where the cause of death is not released, we have information about Duncan. He died of cardiac arrest. But what makes this particular case concerning to us and possibly vaccine-related is his age. He was 35 years old at the time.

As usual, there is no word about his vaccine status.

According to a statement from his wife:

“Yesterday, Friday July 15th, Paul went into cardiac arrest while on a run in our neighborhood,” Ellen Duncan shared via Instagram. “Today he was pronounced brain dead. We will have a medical examination to understand cause of death.”

“His body will be donated to people in need of organs and to medical research,” Ellen said. “Thank you for your prayers and support.”

Blood clots and microclots caused by the Covid jabs have been found in a shocking number of people. VAERS data from the CDC includes incidents of heart problems, including myocarditis and cardiac arrests, as prevalent adverse reactions to the jabs. Unfortunately, nobody in corporate media or government is willing to talk about any of this stuff.

Post a Comment

Previous Post Next Post

Advertisement

نموذج الاتصال